Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Euclidean Jordan Algebras and Generalized Krein parameters of a strongly regular graph
Publication

Euclidean Jordan Algebras and Generalized Krein parameters of a strongly regular graph

Title
Euclidean Jordan Algebras and Generalized Krein parameters of a strongly regular graph
Type
Article in International Conference Proceedings Book
Year
2007
Authors
Luís Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Conference proceedings International
Pages: 171-176
Actas do VIII Congresso Galego de Estatistica Investigation de Operacions
Santiago de Compostela, 8 a 10 de Novembro de 2007
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics
Other information
Language: Portuguese
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Representação Quadrática de uma Álgebra de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Conceitos e resultados sobre Álgebras de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Barreira Autoconcordante no Cone dos quadrados de uma Àlgebra de Jordan Euclidiana (2000)
Technical Report
Luís Almeida Vieira; Domingos Moreira Cardoso
Exercícios de Matemática (2005)
Educational Publication
Luís Almeida Vieira; J. T. Barbosa; Margarida Ferreira; Maria do Rosário de Pinho; J. M. Mendonça

See all (100)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-08-18 01:45:32 | Reports Portal